# SDR AMTA200600619

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C16221KA02
- Part serial: C16221000783
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4755 - BARO ADJUSTMENT KNOW ON STANDBY ATTITUDE INDICATOR BROKEN.  REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR, OPS CHECK NORMAL PER MM 34-24-02.  (M)
